Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 72, NWS Huntsville, AL

November 29, 2016Franklin County, Lincoln County, Moore County, Tennessee; Madison County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Nov 29, 2016, 10:34 PM CST for Franklin County, Lincoln County, Moore County, Tennessee; Madison County, Alabama. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 29, 2016, 10:34 PM CST (04:34 UTC)
Expired
Nov 29, 2016, 11:15 PM CST
In force
41 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Madison County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 49 km from the middle of the area, began a volume at 04:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 29, 10:35 PM CSTTSTM WND DMGNnw Mulberry, TNTREE DOWN ON AN ABANDONED HOME. THE HOME IS PRETTY MUCH DESTROYED. POWERLINES ALSO REPORTED DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 29, 6:47 PM CSTTornado WatchSPC8 hr
Nov 29, 10:28 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2016-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2016-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 321 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1648 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
321 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

309 
WUUS54 KHUN 300434
SVRHUN
ALC089-TNC051-103-127-300515-
/O.NEW.KHUN.SV.W.0072.161130T0434Z-161130T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1034 PM CST TUE NOV 29 2016

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE ALABAMA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  LINCOLN COUNTY IN MIDDLE TENNESSEE...
  WEST CENTRAL FRANKLIN COUNTY IN MIDDLE TENNESSEE...
  MOORE COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1115 PM CST

* AT 1034 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HAZEL
  GREEN...OR NEAR MERIDIANVILLE...MOVING NORTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  NORTHERN HUNTSVILLE...WINCHESTER...FAYETTEVILLE...LYNCHBURG...
  MERIDIANVILLE...MOORES MILL...HAZEL GREEN...DECHERD...HUNTLAND AND
  TIMS FORD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.

LAT...LON 3535 8654 3536 8649 3532 8645 3533 8641
      3535 8641 3522 8607 3479 8659 3482 8675
      3498 8677 3537 8657
TIME...MOT...LOC 0434Z 233DEG 42KT 3491 8659 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

LN
2 follow-up statements
997 
WWUS54 KHUN 300459
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1059 PM CST TUE NOV 29 2016

ALC089-300508-
/O.CAN.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
MADISON AL-
1059 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MADISON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.

LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
      3527 8627
TIME...MOT...LOC 0458Z 233DEG 42KT 3509 8631 

$$

TNC051-103-127-300515-
/O.CON.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1059 PM CST TUE NOV 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHEASTERN LINCOLN...WEST CENTRAL FRANKLIN AND SOUTHEASTERN
MOORE COUNTIES...

AT 1058 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER HUNTLAND...OR
13 MILES SOUTHWEST OF WINCHESTER...MOVING NORTHEAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WINCHESTER...DECHERD...HUNTLAND...TIMS FORD LAKE...LINCOLN...
HARMONY...ELORA...SMITHLAND...LEXIE CROSSROADS AND HURDLOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.

LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
      3527 8627
TIME...MOT...LOC 0458Z 233DEG 42KT 3509 8631 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

LN
769 
WWUS54 KHUN 300507
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1107 PM CST TUE NOV 29 2016

TNC051-103-127-300516-
/O.EXP.KHUN.SV.W.0072.000000T0000Z-161130T0515Z/
LINCOLN TN-FRANKLIN TN-MOORE TN-
1107 PM CST TUE NOV 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN...WEST
CENTRAL FRANKLIN AND SOUTHEASTERN MOORE COUNTIES WILL EXPIRE AT 1115
PM CST...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CST FOR NORTH CENTRAL
AND NORTHEASTERN ALABAMA...AND MIDDLE TENNESSEE.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
FRANKLIN COUNTY TN. 

LAT...LON 3522 8607 3499 8635 3499 8649 3501 8652
      3527 8627
TIME...MOT...LOC 0506Z 233DEG 42KT 3515 8622 

$$

LN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 8:34 PM CST, 2 hours earlier.

Area forecast discussion, Nov 29, 8:34 PM CST, 2 hours before
Area Forecast Discussion
National Weather Service Huntsville AL
834 PM CST Tue Nov 29 2016

.NEAR TERM...(Tonight)
Issued at 830 PM CST Tue Nov 29 2016

Looks like the warm front is now just moving out of our cwa and is
heading into mid TN. Meanwhile a slow moving cdfnt in now extending
over sern MO. Models are still showing a lot of low level shear this
evening and into the overnight hours. However with the warm front
progged to be out of our cwa overnight, the threat of svr wx should
begin to weaken a little after midnight. As the boundary layer cools
and becomes a little more stable overnight, the svr wx threat should
become more of a hvy rain event with some flash flooding possible.
Otherwise the current fcst looks good and see no reason to make any
changes attm.

.SHORT TERM...(Wednesday through Thursday)
Issued at 136 PM CST Tue Nov 29 2016

Convection, perhaps near-severe in sports or slowly diminishing,
will still be ongoing across our eastern counties at 12z on
Wednesday. The upper trough axis will push across by early afternoon
ushering in the "cooler" air. Will taper pops from west to east and
also temporally with all areas rain free by afternoon.

Weak surface high will build across the region Wednesday night into
Thursday with sunny and slightly below normal temperatures
anticipated.

.LONG TERM...(Thursday night through Monday)
Issued at 136 PM CST Tue Nov 29 2016

Fairly strong cold air advection will continue to advect drier air
into the area Thursday/Thursday night, via northwesterly flow. In
addition, light winds will continue over the Tennessee Valley, as
the surface high will not have moved much. This will allow for a
very good radiational cooling event by Friday morning. It should
allow lows to drop to near dewpoints to around 30 degrees.
Temperatures should rebound to near normal highs during the day on
Friday.

Models all develop a more zonal flow aloft originating from Texas,
as the high pressure remains over the area through Friday night. This
will be in response to a cut-off low that develops over the
southwestern U.S. This should keep highs and lows through Friday
night near normal/slightly above normal (normal highs mid to upper
50s/normal lows mid to upper 30s).

Models do advect deeper moisture eastward into the Tennessee Valley
ahead of it Saturday through Sunday. How far north the deeper
moisture gets and thus rainfall is the difference in the model
forecasts. At this point, including a blend for the forecast.
Saturday night through Sunday are keeping a 30 to 60 percent chance
of rain in the forecast. This likely will be the best time for more
widespread precipitation, but how much greatly depends on which model
solution is correct.

Early next week remains active, as the cut-off low kicks northeast
along the jetstream into Arkansas and into Kentucky. There could be
some stronger thunderstorm potential with this system, but too far
off to address at this point.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 525 PM CST Tue Nov 29 2016

A warm front will move north across the cwa tonight while a slow
moving cold front will finally push across the TN valley by
Wednesday aftn. This wx scenario will produce a good chc of shra and
tsra over the taf sites tonight thru much of Wednesday mrng. The best
chc of strong to severe tsra will be tonight. The shra and tsra
activity will begin to taper off by Wednesday aftn. Otherwise vfr
conditions until 02z...after 02z expect mainly ifr conditions thru
18z with vfr conditions after 81z.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

NEAR TERM...007
SHORT TERM...15
LONG TERM...KTW
AVIATION...007

For more information please visit our website
at weather.gov/huntsville.
Hazardous weather outlook, Nov 29, 7:04 PM CST, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
704 PM CST TUE NOV 29 2016

ALZ001>010-016-TNZ076-096-097-301200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
704 PM CST TUE NOV 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...TONIGHT...

STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE TENNESSEE VALLEY
THIS EVENING. THE PRIMARY THREATS WITH THESE STORMS WILL BE LARGE
HAIL, DAMAGING WIND GUSTS, AND BRIEF TORNADOES. A TORNADO WATCH IS
IN EFFECT FOR LAUDERDALE...COLBERT AND FRANKLIN ALABAMA COUNTIES
UNTIL 11 PM CST. THE REST OF NORTHERN ALABAMA AND OUR TENNESSEE
COUNTIES HAS A TORNADO WATCH UNTIL MIDNIGHT.

THE SEVERE WEATHER THREAT WILL BEGIN TO DIMINISH SOMEWHAT AFTER
MIDNIGHT...HOWEVER THE THREAT OF HEAVY RAIN WITH LOCALIZED FLASH
FLOODING WILL BE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORMS REMAIN POSSIBLE DURING THE MID TO LATE MORNING HOURS
ON WEDNESDAY BUT MAINLY FOR THE EASTERN HALF OF THE AREA AS THE LINE
OF SHOWERS AND THUNDERSTORMS EXITS TO OUR EAST.

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS STARTING SUNDAY NIGHT AND
CONTINUING THROUGH TUESDAY MORNING.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
IN PROGRESS.

In the hours before

Local storm report, Nov 29, 9:14 PM CST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
914 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             NE SMITH                34.60N 87.43W
11/29/2016  E0.88 INCH       LAWRENCE           AL   EMERGENCY MNGR

&&
Local storm report, Nov 29, 9:36 PM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
936 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     W CRANE HILL            34.09N 87.06W
11/29/2016                   CULLMAN            AL   EMERGENCY MNGR

            TREES DOWN ALONG COUNTY ROAD 946 IN CRANE HILL.

&&
Local storm report, Nov 29, 9:52 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
952 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      SW RUSSELLVILLE         34.50N 87.73W
11/29/2016                   FRANKLIN           AL   EMERGENCY MNGR

            FOUR TO FIVE FEET OF WATER REPORTED ALONG THE
            INTERSECTION OF TUSCALOOSA STREET AND WASHINGTON AVENUE.

&&
Local storm report, Nov 29, 10:13 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1013 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     1 NNW BROWNSBORO        34.76N 86.46W
11/29/2016                   MADISON            AL   EMERGENCY MNGR

            STRUCTURAL DAMAGE REPORTED AROUND CENTRAL SCHOOL IN
            RYLAND. POSSIBLE TORNADO.

&&
Local storm report, Nov 29, 10:19 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1019 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     2 NNW HUNTSVILLE        34.75N 86.60W
11/29/2016                   MADISON            AL   TRAINED SPOTTER

            POWERPOLE REPORTED DOWN ALONG OAKWOOD AVENUE IN
            HUNTSVILLE. POSSIBLE TORNADO. RELAYED VIA HAM OPERATOR.

&&
Local storm report, Nov 29, 10:30 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1030 PM CST TUE NOV 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TORNADO          4 ENE MOORES MILL       34.87N 86.46W
11/29/2016                   MADISON            AL   TRAINED SPOTTER

            TORNADO SPOTTED ON THE GROUND FROM BUCKHORN HIGH SCHOOL
            LOOKING NORTHEAST. RELAYED BY HAM RADIO OPERATORS.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 8:32 PM CSTSevere Thunderstorm WarningHUNLincoln28 min
Nov 29, 8:40 PM CSTSevere Thunderstorm WarningHUNLincoln, Moore35 min
Nov 29, 8:53 PM CSTTornado WarningHUNFranklin, Moore37 min
Nov 29, 9:41 PM CSTTornado WarningHUNFranklin, Lincoln37 min
Nov 29, 9:48 PM CSTSevere Thunderstorm WarningHUNFranklin, Moore27 min
Nov 29, 10:09 PM CSTTornado WarningHUNFranklin22 min
Nov 29, 11:06 PM CSTSevere Thunderstorm WarningHUNFranklin39 min
Nov 29, 11:17 PM CSTTornado WarningHUNFranklin12 min
Nov 29, 6:28 PM CSTSevere Thunderstorm WarningHUNFranklin47 min
Nov 29, 7:05 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin25 min
Nov 29, 7:14 PM CSTTornado WarningHUNColbert, Franklin31 min
Nov 29, 7:31 PM CSTSevere Thunderstorm WarningHUNColbert, Lauderdale, Lawrence29 min
Nov 29, 7:59 PM CSTSevere Thunderstorm WarningHUNLauderdale, Lawrence, Limestone31 min
Nov 29, 8:22 PM CSTSevere Thunderstorm WarningHUNLawrence, Morgan38 min
Nov 29, 8:25 PM CSTFlash Flood WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone4 hr
Nov 29, 8:44 PM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan46 min
Nov 29, 8:48 PM CSTTornado WarningHUNFranklin27 min
Nov 29, 8:58 PM CSTTornado WarningHUNLimestone, Madison, Morgan22 min
Nov 29, 8:59 PM CSTTornado WarningHUNCullman31 min
Nov 29, 9:07 PM CSTTornado WarningHUNLimestone, Madison23 min
Nov 29, 9:23 PM CSTSevere Thunderstorm WarningHUNCullman, Morgan37 min
Nov 29, 9:24 PM CSTTornado WarningHUNMadison23 min
Nov 29, 9:32 PM CSTSevere Thunderstorm WarningHUNLawrence, Limestone43 min
Nov 29, 9:41 PM CSTTornado WarningHUNLawrence, Limestone19 min
Nov 29, 10:17 PM CSTTornado WarningHUNCullman28 min
Nov 29, 10:20 PM CSTSevere Thunderstorm WarningHUNJackson40 min
Nov 29, 10:31 PM CSTTornado WarningHUNMorgan29 min
Nov 29, 10:49 PM CSTSevere Thunderstorm WarningHUNJackson41 min
Nov 29, 10:54 PM CSTTornado WarningHUNJackson36 min
Nov 29, 10:56 PM CSTTornado WarningHUNMarshall, Morgan22 min
Nov 29, 11:12 PM CSTTornado WarningHUNMadison, Marshall14 min
Nov 29, 11:32 PM CSTSevere Thunderstorm WarningHUNJackson, Marshall43 min
Nov 30, 12:02 AM CSTTornado WarningHUNDeKalb, Jackson24 min
Nov 30, 12:05 AM CSTSevere Thunderstorm WarningHUNFranklin, Lawrence, Morgan40 min
Nov 30, 12:23 AM CSTTornado WarningHUNJackson23 min
Nov 30, 12:37 AM CSTSevere Thunderstorm WarningHUNLawrence, Limestone, Madison, Morgan38 min
Nov 30, 12:50 AM CSTSevere Thunderstorm WarningHUNLawrence, Morgan40 min
Nov 30, 12:55 AM CSTSevere Thunderstorm WarningHUNLimestone, Madison, Morgan50 min
Nov 30, 1:21 AM CSTSevere Thunderstorm WarningHUNMadison, Marshall, Morgan39 min
Nov 30, 1:40 AM CSTSevere Thunderstorm WarningHUNJackson65 min
Nov 30, 1:41 AM CSTFlash Flood WarningHUNLawrence, Limestone, Madison, Morgan6 hr
Nov 30, 1:44 AM CSTTornado WarningHUNJackson31 min
Nov 30, 1:53 AM CSTSevere Thunderstorm WarningHUNJackson, Madison, Marshall, Morgan40 min
Nov 30, 2:12 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson33 min
Nov 30, 2:15 AM CSTTornado WarningHUNJackson30 min
Nov 30, 2:37 AM CSTTornado WarningHUNCullman38 min
Nov 30, 2:39 AM CSTSevere Thunderstorm WarningHUNDeKalb, Jackson36 min
Nov 30, 3:08 AM CSTTornado WarningHUNCullman, Marshall, Morgan37 min
Nov 30, 3:14 AM CSTFlash Flood WarningHUNJackson6 hr
Nov 30, 3:34 AM CSTTornado WarningHUNMadison, Marshall, Morgan26 min
Nov 30, 3:53 AM CSTSevere Thunderstorm WarningHUNJackson, Madison, Marshall37 min
Nov 30, 4:29 AM CSTSpecial Weather StatementHUNJackson46 min
Nov 30, 5:11 AM CSTSpecial Weather StatementHUNCullman49 min
Nov 30, 5:15 AM CSTFlash Flood WarningHUNCullman, Madison, Marshall, Morgan6 hr
Nov 30, 6:44 AM CSTFlash Flood WarningHUNDeKalb, Jackson, Marshall4 hr
Nov 30, 10:49 AM CSTAreal Flood WarningHUNDeKalb, Jackson, Marshall4 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.